# SDR N6WA20100716

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 13,173 hours, 9,254 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap Skew
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MSG,   R & R OTBD SKEW SENSOR IAW AMM 27-52-45.  OPS CKECKED GOOD, NO FURTHER MSG AT THIS TIME.
